# SDR AALA202101269002

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 58,660 hours, 28,636 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 2R DIFFICULT TO MOVE LEVER TO ARM POSITION.  ADJUSTED HANDLE.
